Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 37, NWS Pueblo, CO

August 4, 20235 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Aug 4, 2023, 3:12 PM MDT for 5 counties in Colorado. It took effect at Aug 5, 2023, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 4, 2023, 3:12 PM MDT (21:12 UTC)
In effect from
Aug 5, 2023, 11:00 AM MDT
Expired
Aug 5, 2023, 8:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS85 KPUB 042112
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
312 PM MDT Fri Aug 4 2023

COZ224-051315-
/O.UPG.KPUB.FW.A.0028.230805T1700Z-230806T0200Z/
/O.NEW.KPUB.FW.W.0037.230805T1700Z-230806T0200Z/
/O.NEW.KPUB.FW.A.0029.230806T1700Z-230807T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
312 PM MDT Fri Aug 4 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 8 PM MDT Saturday. A Fire Weather Watch has
also been issued. This Fire Weather Watch for gusty winds and low
relative humidity is in effect from Sunday morning through Sunday
evening.

* Affected Area...Fire Weather Zone 224.

* Winds...West 20 to 30 mph, with gusts up to 40 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
255 
WWUS85 KPUB 050942
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
342 AM MDT Sat Aug 5 2023

COZ224-060145-
/O.CON.KPUB.FW.W.0037.230805T1700Z-230806T0200Z/
/O.CON.KPUB.FW.A.0029.230806T1700Z-230807T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
342 AM MDT Sat Aug 5 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
066 
WWUS85 KPUB 052009
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
209 PM MDT Sat Aug 5 2023

COZ224-061215-
/O.UPG.KPUB.FW.A.0029.230806T1700Z-230807T0200Z/
/O.NEW.KPUB.FW.W.0038.230806T1700Z-230807T0200Z/
/O.CON.KPUB.FW.W.0037.000000T0000Z-230806T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
209 PM MDT Sat Aug 5 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
224...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 8 PM MDT Sunday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zone 224.

* Winds...West 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...5 to 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
874 
WWUS85 KPUB 060154
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
754 PM MDT Sat Aug 5 2023

COZ224-061800-
/O.EXP.KPUB.FW.W.0037.000000T0000Z-230806T0200Z/
/O.CON.KPUB.FW.W.0038.230806T1700Z-230807T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
754 PM MDT Sat Aug 5 2023

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 224...

* Affected Area...The San Luis Valley.

* Winds...West 20 to 30 mph with gusts up to 40 mph on Sunday. 

* Relative Humidity...As low as 8 percent on Sunday.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Aug 4, 3:10 PM MDT, 2 minutes earlier.

Area forecast discussion, Aug 4, 3:10 PM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
310 PM MDT Fri Aug 4 2023

.SHORT TERM...(This evening through Saturday)
Issued at 308 PM MDT Fri Aug 4 2023

Key Messages:

1) Showers and thunderstorms are possible this afternoon and this
evening, mainly across highway 50 corridor and the eastern plains.
Some could be strong to severe.

2) A cold front pushes through our plains tomorrow, bringing more
chances for strong to severe thunderstorm activity to most of the
area, especially east of the I-25 corridor.

3) Critical Fire Weather conditions are expected for the San Luis
Valley tomorrow, where a Red Flag Warning is valid from 11am through
8pm.

Currently..

Water vapor imagery depicts a low moving across the northern Rockies
towards the northern plains this afternoon, with very dry air making
its way into western portions of the forecast area, especially in
the mid and upper-levels. At the surface, some moisture has backed
into our plains thanks to easterly and southeasterly winds. The
dewpoint at La Junta is still holding steady at 55, while Lamar is
still at 61 as of 3pm. Cu has popped across most of the forecast
area, though no showers or storms to report quite yet as dry air
remains entrenched over the higher terrain. One lone sub-severe cell
has developed just northeast of El Paso County.

Rest of Tonight..

High res models continue to hint at the possibility of shortwave
energy sparking showers and thunderstorms over the Wet Mountains
later this afternoon and into the evening hours. Both the NAMnest
and HRRR show thunderstorm activity popping up around the Custer
County and Pueblo County line after 6pm this evening, and pushing
eastward throughout the evening hours. Current thinking is that this
activity will be sub-severe, though with decent shear in place and
over performing dewpoints, we may need to keep a close eye on
convection across the highway 50 corridor this evening. Main threats
at this point look to be damaging winds given inverted v forecast
sounding profiles and over 1400 J/kg of DCAPE.

Another area to keep a close eye on will be our far eastern plains,
mainly through Kiowa, Bent and Prowers counties. Though major
synoptic features will remain to our northeast tonight, a weak
nocturnal low level jet looks to sustain convection into the
overnight hours. Decent shear and 1500 to 2000 J/kg of CAPE are
forecast for this area later this afternoon, suggesting that storms
could become strong to severe as they move eastward and encounter
this more favorable environment.

Saturday..

Dry, westerly flow increases over the high country tomorrow, as the
low to our northeast pushes a cold frontal boundary through our
plains tomorrow afternoon. This set up will mean critical fire
weather conditions for the San Luis Valley, along with more chances
for strong to severe storms on our plains. Both the HRRR and the
NAMnest push the cold front into El Paso County anywhere between 2pm
and 4pm, sparking showers and thunderstorms across the Palmer Divide
and spreading them south and eastwards throughout the rest of the
afternoon and evening. With the upper jet over the region tomorrow
afternoon and at least 20 or so kt of shear, storms should be able
to stay organized as they push south and eastward. Best chances for
severe look to remain across the Palmer and areas along and east of
the I-25 corridor, where more favorable moisture and instability is
forecast to exist by tomorrow afternoon. All modes of severe will be
possible, with highest risks for damaging winds and hail up to 2
inches being possible again mainly across the Palmer and the plains
east of I-25.

.LONG TERM...(Saturday night through Friday)
Issued at 308 PM MDT Fri Aug 4 2023

Key Messages
1) Increasing fire weather concerns for the mountains and high
   valleys with fire weather concerns possibly spreading into
   the southern I25 corridor next week.

.Sunday...Cooler low level airmass is over the eastern plains with
highs on Sunday in the upper 70s to mid 80s on the plains. Models
soundings show a relatively stable atmosphere on the eastern
plains. Ensembles have very low probabilities of CAPE greater than
1000 J/kg with highest probabilities over the eastern mountains.
NBM is rather generous with high scattered PoPS on the plains
during the afternoon and evening. Disturbance passing to the north
may result in some shallower convection developing. There will be
plenty of shear with forecast 400mb winds around 40 knots, so if
deeper convection develops will have to watch for stronger
convection.

Further west, dry and mild mid levels will result in generally
warm and dry weather with some high based weak convection
possible. Fire weather concerns continue with low humidities and
modestly gusty winds. Fire weather zones 220, 223, and 224 have
widespread red flag conditions, but currently fuels are only
critical in zone 224 (San Luis Valley). Will issue a fire weather
watch for fire weather zone 224.

.Monday through Friday...The "non"-soon versus the monsoon
continues over the mountains and high valleys with ensemble means
showing PWAT values of 50 to 70% of normal through at least
midweek. Daytime humidities will be low most days for the threat
of critical fire weather conditions. Limiting factor will be
winds as flow aloft weakens towards midweek. There are hints of
increased mid level moisture towards the end of the week. GEFS
mean has PWAT approaching the normal range by Friday, but the GEFS
tends to increase monsoon moisture to quickly. ENS has PWAT
"increasing" to only around 80% by the end of the week.

On the plains, a warming and drying trend develops with highs well
into the 90s on the plains by Tuesday. Best chances for
precipitation will be on Monday, closer to the Kansas border
where deeper low level moisture will remain. Otherwise, isolated
high based storms over the eastern mountains may move eastward
into the I 25 corridor. GEFS and ENS have zero or very low
probabilities of CAPE above 1000 J/kg throughout the week except
closer to the Kansas border on Monday. By the end of the week, a
modest increase in moisture may bring a slightly better chance
for storms over the eastern mountains. Critical fire weather
conditions may spread into the southeast mountain and into the
southern I25 corridor with lower minimum humidities. Fire weather
zone 225 (southeast mountains) has critical fuels so there is the
potential for fire weather highlights for this area next week.
--PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 308 PM MDT Fri Aug 4 2023

For KCOS and KPUB..VFR ceilings and visibilities are expected for
the next 24 hours. Showers and thunderstorms are not expected on
station today, but there is a low end chance that storms could move
within the vicinity later this evening, mainly between 00 and 03Z,
and especially for KPUB. Have left mention of vcts out of the TAF
for now as confidence is low at this point. Gusty and erratic
outflow winds will be possible on station near any storms that
manage to develop later today. Better chances for showers and
thunderstorms move in tomorrow. Winds will follow mainly diurnal
patterns outside of thunderstorm activity.
Key Messages
1) Increasing fire weather concerns for the mountains and high
   valleys with fire weather concerns possibly spreading into
   the southern I25 corridor next week.

.Sunday...Cooler low level airmass is over the eastern plains with
highs on Sunday in the upper 70s to mid 80s on the plains. Models
soundings show a relatively stable atmosphere on the eastern
plains. Ensembles have very low probabilities of CAPE greater than
1000 J/kg with highest probabilities over the eastern mountains.
NBM is rather generous with high scattered PoPS on the plains
during the afternoon and evening. Disturbance passing to the north
may result in some shallower convection developing. There will be
plenty of shear with forecast 400mb winds around 40 knots, so if
deeper convection develops will have to watch for stronger
convection.

Further west, dry and mild mid levels will result in generally
warm and dry weather with some high based weak convection
possible. Fire weather concerns continue with low humidities and
modestly gusty winds. Fire weather zones 220, 223, and 224 have
widespread red flag conditions, but currently fuels are only
critical in zone 224 (San Luis Valley). Will issue a fire weather
watch for fire weather zone 224.

.Monday through Friday...The "non"-soon versus the monsoon
continues over the mountains and high valleys with ensemble means
showing PWAT values of 50 to 70% of normal through at least
midweek. Daytime humidities will be low most days for the threat
of critical fire weather conditions. Limiting factor will be
winds as flow aloft weakens towards midweek. There are hints of
increased mid level moisture towards the end of the week. GEFS
mean has PWAT approaching the normal range by Friday, but the GEFS
tends to increase monsoon moisture to quickly. ENS has PWAT
"increasing" to only around 80% by the end of the week.

On the plains, a warming and drying trend develops with highs well
into the 90s on the plains by Tuesday. Best chances for
precipitation will be on Monday, closer to the Kansas border
where deeper low level moisture will remain. Otherwise, isolated
high based storms over the eastern mountains may move eastward
into the I 25 corridor. GEFS and ENS have zero or very low
probabilities of CAPE above 1000 J/kg throughout the week except
closer to the Kansas border on Monday. By the end of the week, a
modest increase in moisture may bring a slightly better chance
for storms over the eastern mountains. Critical fire weather
conditions may spread into the southeast mountain and into the
southern I25 corridor with lower minimum humidities. Fire weather
zone 225 (southeast mountains) has critical fuels so there is the
potential for fire weather highlights for this area next week.
--PGW--

For KALS..VFR ceilings and visibilities are expected for the next 24
hours. Westerly winds gusting up to 25kt are expected for the rest
of this afternoon, and breezy westerly winds will return for
tomorrow as well. Cloud cover should remain mostly mid-level or
higher, and precipitation is not expected in the vicinity through
the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 8 PM MDT Saturday for COZ224.

Fire Weather Watch from Sunday morning through Sunday evening
for COZ224.

&&

SHORT TERM...EHR
LONG TERM...PGW
AVIATION...EHR
Hazardous weather outlook, Aug 4, 11:33 AM MDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1133 AM MDT Fri Aug 4 2023

COZ058>089-093>099-051745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1133 AM MDT Fri Aug 4 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms will develop over the mountains during the
early afternoon and then possibly spread into the eastern plains
during the mid afternoon and evening. Any stronger and sustained
thunderstorms will be capable of producing lightning and gusty winds
up to 50 mph. As storms develop/move closer to the Colorado and
Kansas border, a rogue severe storm will be possible during the
evening, with hail up to 1 inch in diameter and wind gusts up to 60
mph possible.

Spotty critical fire weather conditions will develop within the San
Luis Valley this afternoon given low humidity values and strong gust
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is potential for strong to severe storms across the eastern
plains on Saturday. The main threats with most storms will be
wind gusts to 50 mph, hail half inch in diameter, brief periods of
moderate to heavy rain, and lightning. A few of the storms may
become severe, producing winds gusts to 65 mph and hail up to one
and a half inches in diameter.

Scattered thunderstorms will be possible across the eastern
plains Sunday afternoon and evening.

Critical fire weather conditions will start to increase this
weekend across areas west of I25, and will continue into next
week as conditions dry out and winds start to increase. The
greatest area of concern at this time is the San Luis Valley, but
as the drying trend persists and pushes east, fire weather
highlights may need to be expanded.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

EHR/06

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:03 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso, Pueblo57 min
Aug 3, 6:11 PM MDTSpecial Weather StatementPUBCrowley34 min
Aug 3, 6:39 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero36 min
Aug 3, 6:51 PM MDTSpecial Weather StatementPUBCrowley24 min
Aug 3, 7:17 PM MDTSpecial Weather StatementPUBKiowa43 min
Aug 3, 7:51 PM MDTSpecial Weather StatementPUBCrowley24 min
Aug 3, 7:56 PM MDTSpecial Weather StatementPUBKiowa34 min
Aug 3, 8:27 PM MDTSpecial Weather StatementPUBKiowa63 min
Aug 3, 8:57 PM MDTSpecial Weather StatementPUBProwers63 min
Aug 3, 9:40 PM MDTSpecial Weather StatementPUBBent35 min
Aug 3, 9:57 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 3, 10:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers23 min
Aug 3, 10:44 PM MDTSpecial Weather StatementPUBProwers31 min
Aug 4, 3:12 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache23 hr
Aug 4, 4:03 PM MDTSpecial Weather StatementPUBSaguache27 min

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.